Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Why am I having bleeding for so many days ?

i started the drops two weeks ago and the day i started i got my period so i stopped and resumed yesterday and once again i started my period. Should i stop the drops or keep them going for a few more days to see if i don t get over this?
Asked On : Sat, 26 Mar 2011
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello tara;
welcome to HealthcareMagic
Hcg drops is a preparation of human chorionic gonadotropin(HCG) and is mainly used in cases of infertility and to sustain the baby in early pregnancy so you have to understand that it may be causing hormonal disturbances in your body.Also the drops have few other ingredients in combination so if you get bleeding after its use you have to stop it but if you want to try you can continue for few days and see just to check whether it is really causing problem or you already have disturbed hormones.Better stop it.
Answered: Tue, 19 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor